MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Smoking (1585); Defective Device (2588); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console had an energy output failure.In addition, the console had crackling noises and smoke.There were no patient complications reported.Boston scientific has been unable to obtain additional information regarding the procedure outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem.The console was field service at the user's facility.The console was inspected, and it was identified that the debris shield had burn spots.It was recommended to replace the debris shield to resolve the issue.Therefore, the reported event was confirmed.Additionally, the energy was verified using a test fiber and the energy was within specifications.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21704232
Report Number2124215-2025-18871
Device Sequence Number13249944
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)190812(10)38(21)38
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Device Lot Number0000000038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/26/2025
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown